# SDR AALA202409105059

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 92,047 hours, 37,373 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D1865112
- Part serial: A5440RP
- Condition: Delaminated
- Location: Zone 200
- Part time: 92,047 hours, 37,373 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DELAMINATE OFFWING ESCAPE SLIDE ON RIGHT HAND WING. REPLACED OFFWING ESCAPE SLIDE ON RIGHT HAND WING
